Drug Allergy Rash Pictures

Drug Allergy Rash Pictures

Drug Allergy Symptom

Drug allergy is symptomatic also by oral administration, injection, inhalation, or application. There are various symptoms, heavy things, general symptoms such as fever and shock, liver and kidney (fistulas) disorder, anemia and platelets (hypocotyls) decrease, but also more than 80% is a drug rash ) (“Drug rash”) is a symptom of the skin called.

Even for drug eruption, every time I take medicine, a lesion appears repeatedly from the light things that can produce urticaria (eczema), eczema (shisshin), acne like red spots (ganjin), the skin there It will appear in various forms, from fixed drug eruptions to discolorations, and severe dermatitis that will peel off the skin.

Also, not only skin symptoms but also other symptoms of other organs are often accompanied.

Among various drug allergies, the most frightening thing is anaphylactic shock. Anaphylaxis refers to a state in which the body is unprotected against external stimuli (“anaphylactic shock”).

Inspection and diagnosis

Drug Allergy Rash Pictures

For diagnosis, first check with the patient to see if it has been drug allergy. Based on the results and symptoms, estimate suspicious drugs and stop using that medicine.

If drugs are stopped and their symptoms become lighter, there is a high possibility that the medicine that contains allergies is included in the medicine.

However, the most reliable method of confirming the causative drug is an evoked test (Yuu Hatsu Senshin).

The induction test is an examination method to confirm that once the suspicious drug is discontinued, it is used again, “the symptoms improve if stopped, but the symptoms turn over and use it again, it gets worse.”

However, depending on the medicine, this method is accompanied by danger, so it must be done carefully.

For other tests, a lymphocyte stimulation test is performed. This is a test in which lymphocytes (lymphocytes called T cells to examine allergic reactions) are taken out of the blood and reacted with suspicious drugs.

If a reaction occurs in the lymphocyte stimulation test, the T cell becomes large (blunt) and actively synthesizes DNA, so that drug is known as the culprit.

However, this method is not 100% reliable. Even if that medicine is the culprit, this reaction may not occur.

The allergy specialist also checks the IgE antibody by the RAST (Last) method, etc., and examines the reaction of suspicious drugs and skin with the scratch method, the intradermal method (hind paw), the application test (chinfu shaking) etc. there is.

Treatment

drug allergy rash

The principle of drug allergy treatment is to immediately stop suspicious drugs. If you stop it, most symptoms will naturally heal within a few days.

However, depending on the medicine, sudden stopping may affect the treatment of the original disease. Do not stop at your own discretion, please be sure to stop by consulting your doctor.

Skin symptoms such as eczema will disappear in a few days if drugs are stopped.

If the symptoms are strong, you need to use antihistamines or steroids (adrenal cortex) hormone drugs, but should not be prolonged like other allergies.

In addition, even if blood or liver is impaired, it will be improved relatively smoothly if you stop the medicine, but depending on the situation you may also use steroids.

As drugs that are allergic to drugs, antibiotics such as penicillin and cephem antibiotics, antipyretic analgesics such as aspirin and indomethacin (Genesetsu Tetsuyaku), chemicals such as sulfa drugs and anti-tuberculosis drugs There are therapeutic medicine, contrast medium used for X-ray contrast, local anesthetic (Kokushusho naikaku), and so on.

Prevention

drug allergy rash treatment

To prevent drug allergy, we will not use drugs that once experienced allergic symptoms again. To that end, let’s take notes about not only drugs that caused allergies, but also drugs that are suspected to be suspicious.

Even if the name is different, there are many medicines that have similar effects, so when you receive a doctor’s prescription, you should show it and consult it.

Refers to an immune response (antigen-antibody reaction) that occurs when a living body is sensitized (metastasized) as a drug or an in vivo metabolite of a drug as an antigen and the drug (antigen) invades the body again. However, it is often used synonymously with drug hypersensitivity reactions, including allergy analogous reactions in many cases. The highest frequency of occurrence as a symptom is skin symptoms, called drug rash (Yakushin).

Penicillin is a representative drug that induces drug allergy, and penicillin shock is a severe disease type of penicillin allergy (systemic anaphylaxis). Although it may be seen even by oral administration, it is usually in the case of injection, and the frequency of atopic persons is high. It is most important to perform acute circulatory insufficiency and emergency treatment for airway narrowing (early embryo) in the early stage of anaphylaxis (within 15 minutes), and the prognosis depends on its suitability.

Allergy

 

By the action of these chemical mediators, reactions such as increase of blood vessel permeability, contraction of smooth muscle, enhancement of gland secretion, migration of eosinophils and the like occur, and as a result, allergic diseases are thought to occur ing. Diseases belonging to type I allergic reactions include bronchial asthma, allergic rhinitis, part of urticaria, anaphylactic shock, part of drug allergy, gastrointestinal allergy, insect allergy, and the like. Incidentally, IgE producing cells are known to be quite numerous in the respiratory tract and gastrointestinal mucosa where there are many opportunities to come into contact with antigens, which implies the localization of allergic reactions.

Penicillin shock

Refers to a circulatory disorder (hypoxic condition) of tissue induced by administration of a penicillin antibiotic, accompanied by a rapid decrease in blood pressure. One of drug allergies. It is the most severe form of penicillin allergy, often occurring within a few minutes after administration of penicillin.

Drug Hypersensitivity

However, with regard to abnormal hypersensitivity reactions by drugs, the mechanism of their onset is not uniform. When it is roughly divided into cases based on allergy mechanism (drug allergy, penicillin shock is a representative example), it may be based on mechanisms other than allergy such as metabolic abnormality.

Gallery for Drug Allergy Rash Pictures

Leave a Reply

Your email address will not be published. Required fields are marked *